# SDR SWAA2022031465061

- Difficulty date: August 2, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 35,678 hours, 21,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SUPPORT WEB FOR AFT UPPER PANEL BETWEEN #7 AND #8 SPOILER BOARDS IS CRACKED AT PROGRAM ROLLER FITTING. / R&R'D RIGHT WING SUPPORT WEB FOR AFT UPPER PANEL BETWEEN #7 AND #8 SPOILER BOARDS REF SRM 51-40-02
